Skip to main content

Research Repository

Advanced Search

A Quantitative Comparison of Stochastic Mortality Models Using Data from England and Wales and the United States.

Cairns, A.J.G.; Blake, D.; Dowd, K.; Coughlan, G.D.; Epstein, D.; Ong, A.; Balevich, I.

Authors

A.J.G. Cairns

D. Blake

G.D. Coughlan

D. Epstein

A. Ong

I. Balevich



Citation

Cairns, A., Blake, D., Dowd, K., Coughlan, G., Epstein, D., Ong, A., & Balevich, I. (2009). A Quantitative Comparison of Stochastic Mortality Models Using Data from England and Wales and the United States. North American Actuarial Journal, 13(1), 1-35

Journal Article Type Article
Publication Date 2009
Deposit Date Nov 20, 2012
Journal North American Actuarial Journal
Print ISSN 1092-0277
Publisher Taylor and Francis Group
Peer Reviewed Peer Reviewed
Volume 13
Issue 1
Pages 1-35
Public URL https://durham-repository.worktribe.com/output/1469551
Publisher URL http://www.soa.org/library/journals/north-american-actuarial-journal/2009/no-01/naaj-2009-vol13-no1-balevich.aspx